RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 2, Pages 303–306 (Mi mz661)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences

V. V. Vlasova, S. A. Ivanovb

a M. V. Lomonosov Moscow State University
b State Marine Technical University of St. Petersburg

DOI: https://doi.org/10.4213/mzm661

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:2, 271–274

Bibliographic databases:

UDC: 517.942
Received: 27.02.2002

Citation: V. V. Vlasov, S. A. Ivanov, “Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences”, Mat. Zametki, 72:2 (2002), 303–306; Math. Notes, 72:2 (2002), 271–274

Citation in format AMSBIB
\Bibitem{VlaIva02}
\by V.~V.~Vlasov, S.~A.~Ivanov
\paper Estimates of Solutions to Equations with Aftereffect in Sobolev Spaces and the Basis of Divided Differences
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 2
\pages 303--306
\mathnet{http://mi.mathnet.ru/mz661}
\crossref{https://doi.org/10.4213/mzm661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942555}
\zmath{https://zbmath.org/?q=an:1029.46038}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 2
\pages 271--274
\crossref{https://doi.org/10.1023/A:1019862331288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848602}


Linking options:
  • http://mi.mathnet.ru/eng/mz661
  • https://doi.org/10.4213/mzm661
  • http://mi.mathnet.ru/eng/mz/v72/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vlasov V. V., Medvedev D. A., “Estimates of solutions to differential-difference equations of the neutral type”, Dokl. Math., 67:2 (2003), 177–179  mathnet  mathscinet  zmath  isi
    2. V. V. Vlasov, S. A. Ivanov, “Sobolev space estimates for solutions of equations with retardation, and a basis built from divided differences”, St. Petersburg Math. J., 15:4 (2004), 545–561  mathnet  crossref  mathscinet  zmath
    3. V. V. Vlasov, D. A. Medvedev, “On estimates for solutions of differential equations with retarded argument”, Russian Math. (Iz. VUZ), 48:6 (2004), 19–27  mathnet  mathscinet  zmath  elib
    4. Vlasov V. V., Ivanov S. A., “On estimates of solutions to functional differential equations of the neutral type in Sobolev spaces”, Dokl. Math., 69:3 (2004), 388–390  mathscinet  zmath  isi
    5. V. V. Vlasov, D. A. Medvedev, “On asymptotic properties of solutions of functional differential equations of neutral type”, Journal of Mathematical Sciences, 149:4 (2008), 1469–1482  mathnet  crossref  mathscinet
    6. V. V. Vlasov, S. A. Ivanov, “Estimates for solutions of nonhomogeneous differential-difference equations of neutral type”, Russian Math. (Iz. VUZ), 50:3 (2006), 22–28  mathnet  mathscinet  zmath
    7. V. V. Vlasov, “On the behavior of solutions of systems of functional-differential equations of neutral type”, Russian Math. (Iz. VUZ), 50:5 (2006), 17–23  mathnet  mathscinet  zmath
    8. V. V. Vlasov, D. A. Medvedev, “Functional-differential equations in Sobolev spaces and related problems of spectral theory”, Journal of Mathematical Sciences, 164:5 (2010), 659–841  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:94
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020